# SDR QXEA0200825

- Difficulty date: May 9, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 9,841 hours, 13,860 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT WING RIB AT YW369.0, OUTBOARD SIDE HAS TWO SMALL AREAS OF CORROSION.  REPAIRED IAW HORIZON AIR EA 2-57-164.
